# SDR 98ZZZX2377

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 601
- Part time: 47,757 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CABIN SEAT TRACK WAS WORN AT LBL 16.25.  REF:  OPERATOR CONTROL NRS EIAA980214, AND, 98ZZZX2367 THROUGH 98ZZZX2391.
